# SDR HEEA967308

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Rod
- Part number: 10541488
- Condition: Corroded
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL ROD IS CORRODED.  (CORROSION UNDER CONTROL ROD NUT) REPLACED WITH SERVICEABLE CONTROL ROD.
